# SDR N6WA20111031

- Difficulty date: October 18, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N170GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10280
- Aircraft time: 6,924 hours, 4,635 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PAX DOOR LATCH CAUTION MESAGE IN FLIGHT FOLLOWED BY A PAX DOOR WARNING MESSAGE ON LANDING/ WEIGHT ON WHEELS.  CLEANED DOOR LATCH AND OPS TESTED IAW AMM 52-70-04.
